# SDR WTAA970064

- Difficulty date: April 19, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N193YV
- Make and model: Emb EMB-120RT
- Aircraft serial: 120193
- System (JASC): 2150 · Cabin Cooling System
- Part: Air Distribution
- Condition: Odor
- Location: Lt Pack
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SFO - SMOKE SMELL IN COCKPIT FROM LEFT PACK REPORTED.  MAINTENANCE DEFERRED LEFT PACK PER MEL 21-50-2.  AIRCRAFT RETURNED TO SERVICE.  (M)
